Show simple item record

contributor authorFatemah Esmaeelzadehen
contributor authorرجبعلی کامیابی گلen
contributor authorریحانه رئیسی طوسیen
contributor authorRajab Ali Kamyabi Golfa
contributor authorReihaneh Raisi Tousifa
date accessioned2020-06-06T13:24:23Z
date available2020-06-06T13:24:23Z
date issued2014
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3353558?show=full
description abstract. Let ϖ be a representation of the homogeneous space G/H, where G be a locally compact group and H be a compact subgroup of G. For an admissible wavelet ζ for ϖ and ψ ∈ Lp (G/H), 1 ≤ p < ∞, we determine a class of bounded compact operators which are related to continuous wavelet transforms on homogeneous spaces and they are called localization operatorsen
languageEnglish
titleA Class Of Compact Operators On Homogeneous Spacesen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsHomogenous spaceen
subject keywordsSquare integrable representationen
subject keywordsAdmissible

wavelet
en
subject keywordsLocalization operatoren
journal titleSahand Communications in Mathematical Analysisfa
pages39-46
journal volume1
journal issue2
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1048245.html
identifier articleid1048245


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record